# SDR USAAD99027

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE FORWARD ENTRY DOOR, SERVICE DOOR, AND TAILCONE SLIDE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD ENTRY DOOR, SERVICE DOOR, AND TAILCONE SLIDE EMERGENCY LIGHT BATTERIES.  (M)
